Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Got the period after taking Noriday but it is very painful and heavier than usual. Is this normal ?

I have just started the pill Noriday (was in norimin buit had to switch). After taking two of the pills I have started my period. ( I had my period less than 1 week ago). It is very painful and heavier than usual. Is this normal?
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Switching to progestogen only pill without any pill free period in between might lead to period irregularities. Just wait and watch for your periods to stop on their own.
Dr. Rakhi Tayal
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor